Jun 10, 2004
My son has been on meds for 6 days. Combivir, Rayataz, Norvair. He was told at Moore Clinic that this could hapen. What is happening to cause and is there danger?
Response from Dr. Henry
If the skin and or whites of the eyes are turning yellow after starting Reyataz that is usually due to the Reyataz (atazanavir). That is a Gilbert's syndrome like liver side effect due to an increase in the indirect bilirubin levels-it has not been linked to actual liver damage and is reversible. In some cases the problem stabilizes (hydration can help) or gets a little better. In perhaps 5% of patients the problem is severe enought that the drug has to be changed. I would contact his HIV doc and ask to be seen and to possibly have the blood tested. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Performing Oral Sex Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Pain In Penis After Anal Sex What Are The Chances Of HIV
- Painful Red Spots After Fingering Worried I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.